MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMP; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMP; STOPCOCK, I.V. SET
Catalog Number MC330359
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation: it has not been received.The investigation is pending.
 
Event or Problem Description
The event involved a 8" (20 cm) appx 0.38 ml, smallbore bifuse ext set w/2 microclave¿ clear, 2 clamps (white, blue), luer lock.It was reported that the patient had medications running through a bifurcate on his double lumen peripherally inserted central catheter (picc).A nurse assessed lines during morning handoff and checked connections.All connections were tight and connected correctly.The patient called out stating that his iv was leaking on him.Nurse returned to the patient's room and found that the bifurcate iv line running tacrolimus was broken.The bifurcate tubing was ripped right below the hub.There was no reported patient harm.
 
Additional Manufacturer Narrative
The reported complaint of a leak could not be confirmed.Without the return of the sample or photo/video a comprehensive review cannot be performed, and a probable cause cannot be determined.Lot history review was not conducted as no lot number was provided.

Brand Name
8" (20 CM) APPX 0.38 ML, SMALLBORE BIFUSE EXT SET W/2 MICROCLAVE¿ CLEAR, 2 CLAMP
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23735406
Report Number9617594-2025-02253
Device Sequence Number10631622
Product Code FMG
UDI-Device Identifier00887709085282
UDI-Public(01)00887709085282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330359
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PERIPHERALLY INSERTED CENTRAL CATHETER, MFR UNK.; TACROLIMUS, MFR UNK.
Patient SexUnknown